| Model Number |
02.07.0034RP |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
12/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for patella loosening at about 1 year and 3 months post primary.The surgeon revised also the liner from 12 mm to 14 mm thickness to restore the knee stability.
Additional Manufacturer Narrative
Batch review performed on 07 december 2022: lot 2102487: (b)(4) items manufactured and released on 08-apr-2021.Expiration date: 2026-03-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional component involved: gmk-sphere 02.12.0412fl tibial insert fixed sphere flex size 4/12 mm l (k121416) lot.1909422: (b)(4) items manufactured and released on 28-nov-2018.Expiration date: 2024-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.